Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15186
Tipo do documento: Artigo
Título: Fibonacci s-Cullen and s-Woodall numbers
Autor: Ferreira, Diego Marques
Chaves, Ana Paula de Araújo
Abstract: The m-th Cullen number C m is a number of the form m2 m + 1 and the m-th Woodall number W m has the form m2 m − 1. In 2003, Luca and Stănică proved that the largest Fibonacci number in the Cullen sequence is F 4 = 3 and that F 1 = F 2 = 1 are the largest Fibonacci numbers in the Woodall sequence. Very recently, the second author proved that, for any given s > 1, the equation F n = ms m ± 1 has only finitely many solutions, and they are effectively computable. In this note, we shall provide the explicit form of the possible solutions.
País: Belgica
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: CHAVES, Ana Paula; MARQUES, Diego. Fibonacci s-Cullen and s-Woodall numbers. Journal of Integer Sequences, Waterloo, v. 18, p. 49-52, 2015.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/15186
Data de publicação: 2015
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Diego Marques Ferreira - 2015.pdf80,58 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons